# SDR AALA202410144744

- Difficulty date: August 14, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 75,039 hours, 28,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5311254620100
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED INTERCOSTAL FITTING AT DOOR STOP #7 BETWEEN FR 20 AND FR 21 AT S10L. REPLACED INTERCOSTAL FITTING PER SRM 51-42-11.
